Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
baberella

giving up!

Recommended Posts

why is it with spots u feel like stuff isnt working so quickly,panic and want to change to something else?only been doing it a week,felt things were improving,now a whole lot worse!will it improv?has every one on this site improved? :(

Share this post


Link to post
Share on other sites

You may be experiencing the intial breakout. Stick to the regimen and you shold see results. 3 months is the recommended time you should put into it, to see if it is working for you.

Share this post


Link to post
Share on other sites

it works for just about everybody.

the same can't be said for any other acne products.

patience, and you'll be satisfied, trust me, i was freaking out a little, too, but persisted and it's worked

Share this post


Link to post
Share on other sites

Don't give up lovely! At least give yourself the satisfaction of knowing that you tried your best on it. Like the person above said, its probably taking your skin a while to adjust. I started at the same time as you and Ive still got the same spots I had last week but the main difference is its stopping me from touching my face. If thats all it does after 3 months, it will still be worth it! Is it actually making your skin worse? or are you just not seeing any changes?

Share this post


Link to post
Share on other sites

i felt like giving up, but the thing is when i explained what i go through day in day out with my female friends at collage, they were like "awww"

and iv felt alot better recently with 2 girls said they liked me.

so i guess we find our own faces worse than what other ppl think.

stick in there, dont give up :)

Share this post


Link to post
Share on other sites

im affraid its usual to improve then go back to usual at your stage of the regimen.

stick with it

it usually takes 4weeks before it starts to really show improvement

but from then on its pretty good :)

Share this post


Link to post
Share on other sites

ive got problems with the regimen. My face gets soo sheeny/fat looking when I use the BP (and the moisturizer). Hoe do you guys handle this?

Share this post


Link to post
Share on other sites

i have been using the regimen for 6 days and all my acne has cleared up apart from my chin. im expecting a breakout any time soon though lol

Share this post


Link to post
Share on other sites

what do you meen fat looking?

cause oedema is a rare side effect off BP, oedema is swelling off the face due to water retention.

is it fat LOOKING, or has your face swelled up?

Share this post


Link to post
Share on other sites

thanks guys!!!!!!!!! :angel:

i really hope it works!i agree though it really has made me stop touching and picking my face!

i ordered 4 lots of dans bp to be shipped overso def wont be giving up! :wacko:

i do feel my skin is worse but prob was going that way anyway! :cry:

are you supposed to put bp on blackheads e.g nose?will it help these? :confused:

if you put too much moisturiseron will this make it worse?

Share this post


Link to post
Share on other sites

too much moisturiser wont hurt but dont OVER do it as its simply a waste of money.

my advice is use more moisturiser at night to keep skin balanced

basically, your aim is your skin to feel as "normal" as possible

this way you knowyour not causing extra irritation etc.

if its VERY dry then your not using enough moisturiser.!

Share this post


Link to post
Share on other sites

too much moisturiser wont hurt but dont OVER do it as its simply a waste of money.

my advice is use more moisturiser at night to keep skin balanced

basically, your aim is your skin to feel as "normal" as possible

this way you knowyour not causing extra irritation etc.

if its VERY dry then your not using enough moisturiser.!

how long have you been doing this csr?yourskin was pretty good anyway! ;)

Share this post


Link to post
Share on other sites

hang in there baberella!

I know it is frustrating, and we all want rapid results, but the truth is that with ANY acne treatment program, it takes time to break that cycle and get it all under control.

Go back and read through the success stories, I always find those so motivating!

Hang in there, stick with it, we'll be there with you the whole way!!

Share this post


Link to post
Share on other sites

stick with it!

after one full week i ended up with over 10 zits when i only started with 4.... but worry not! they DO heal faster, and the next week the pimples will come back fewer, smaller and go away faster

it does take some patience and a leap of faith, but the preserverance and strict adherence really pays off in the not to distance future :D

Share this post


Link to post
Share on other sites

if you put too much moisturiseron will this make it worse?

Yes. You only need moisturizer if you get dry. Putting lots on can give it a chance to clog your pores causing pimples. The less the better.

Share this post


Link to post
Share on other sites

hang in there baberella!

I know it is frustrating, and we all want rapid results, but the truth is that with ANY acne treatment program, it takes time to break that cycle and get it all under control.

Go back and read through the success stories, I always find those so motivating!

Hang in there, stick with it, we'll be there with you the whole way!!

Hi Brandy that really made me feel better. I have just started Dan's Regimen and it is my 2nd week. I broke out with 13 new pimples in week 2 and i was really down. I hope this is normal and my face will get better with the new Regimen. Please give me a sign thiis is what you went through !

Share this post


Link to post
Share on other sites

Just stick with it. It just takes some patience. I cleared up fairly quick but on my 3rd month, I broke out with 9 cysts like acne all over my face. It was depressing. A month later I cleared up again and have been 100% clear since. I've been on the regimen since Feb '06.

Share this post


Link to post
Share on other sites

its great to hear positive comments!took some photos so will post them when feeling brave!!!!!!!!!!!!!!!!!!!!!!!! :)

this site is good,it stops me spending so much on line-well sorta!

i think all the oil is deviating to areas on my face that i am not treating-is this normal? :confused:

Share this post


Link to post
Share on other sites

My forehead remains a problem area when the temps hit above 90 degrees here. My jawline used to have a lot of cystic acne. My acne is gone from my chin, jawline and cheeks, though. I have noticed that the redness is beginning to fade also.

Purpose bar (shave and wash face)

Dans BP

No moisturizer

My face was naturally oil, but Dans BP actually bakances my skin out well. I do not even notice the BP after I apply it. No burning, flakiness or tightness of skin. It is great. Just have to wait for the forehead to clear up. I had bad cystic acne and will have scars forever. But, I can live with that. Its gives me character and makes me look rugged. :dance:

Share this post


Link to post
Share on other sites

My forehead remains a problem area when the temps hit above 90 degrees here. My jawline used to have a lot of cystic acne. My acne is gone from my chin, jawline and cheeks, though. I have noticed that the redness is beginning to fade also.

Purpose bar (shave and wash face)

Dans BP

No moisturizer

My face was naturally oil, but Dans BP actually bakances my skin out well. I do not even notice the BP after I apply it. No burning, flakiness or tightness of skin. It is great. Just have to wait for the forehead to clear up. I had bad cystic acne and will have scars forever. But, I can live with that. Its gives me character and makes me look rugged. :dance:

no moisturizer! hard man!! lol

Share this post


Link to post
Share on other sites

Absolutely stick to it! This process takes serious time, and your guaranteed to have many ups and downs. But hey, you would be breaking out anyway if you weren't using it right? Might as well hang in there and do it right. You will thank yourself in the end.

Share this post


Link to post
Share on other sites

what do you meen fat looking?

cause oedema is a rare side effect off BP, oedema is swelling off the face due to water retention.

is it fat LOOKING, or has your face swelled up?

I didn't really ment fat, more shiny. It's possible that I should apply BP without (and maby just a gel, like aloe vera that just "ads water" to the skin. Actually when I was on accutane, i did not even use a moisturizer ecept for the lips. =D

Share this post


Link to post
Share on other sites

Hey !! i really think it's starting to work!! I have not broken out with a new pimple in 4 days now !!

I HOPE IT STAYS LIKE THIS !

I also was really clear the whole time i spent with this girl i really like and i didnt break out at all and i was soo happy. THANKS SO MUCH DAN !

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×